# SDR UIEA2018030600329

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,675 hours, 17,596 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Light
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NEVER RECEIVED CENTER LEFT PUMP MESSAGE ON EICAS AFTER CENTER TANK WAS EMPTY.  DID RECEIVE LOW PRESSURE LIGHT ON CENTER LEFT PUMP SWITCH.  CENTER LEFT FUEL PUMP MESSAGE WAS DISPLAYED BEFORE START WAS EXPECTED.  COULD NOT DUPLICATE ON GROUND.  PERFORMED TROUBLESHOOTING IAW AMM FIM 28-22 F/T 805.  NO FAULTS NOTED.  PERFORMED OPS CHECK IAW AMM 28-22-00,  OPS CHECKED GOOD.
